Alert archive / Indiana / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Feb 19, 2026, 12:58 PM EST for Huntington County, Wabash County, Indiana. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2026, 12:58 PM EST (17:58 UTC)
- Expired
- Feb 19, 2026, 1:45 PM EST
- In force
- 47 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Huntington County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 52 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 1:00 PM EST | HAIL 0.7 | Bippus, IN | Lots of pea size hail, with some as large as dimes. |
| Feb 19, 1:15 PM EST | HAIL 1 | 1 N Huntington, IN | Lots of pea to dime size hail with a few hailstones to the size of quarters. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS53 KIWX 191758
SVRIWX
INC069-169-191845-
/O.NEW.KIWX.SV.W.0013.260219T1758Z-260219T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1258 PM EST Thu Feb 19 2026
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northeastern Wabash County in north central Indiana...
Northern Huntington County in northeastern Indiana...
* Until 145 PM EST.
* At 1257 PM EST, a severe thunderstorm was located near Andrews, or
8 miles southeast of North Manchester, moving east at 30 mph.
HAZARD...Quarter size hail. This storm may produce large amounts
of small hail that may accumulate on roads, resulting in
slippery conditions.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Huntington, Andrews, Roanoke, Bowerstown, Bippus, Mahon, Bracken,
and Goblesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Northern Indiana.
&&
LAT...LON 4088 8575 4099 8573 4100 8535 4087 8535
4077 8544
TIME...MOT...LOC 1757Z 273DEG 25KT 4092 8566
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hammer3 follow-up statements
950
WWUS53 KIWX 191813
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
113 PM EST Thu Feb 19 2026
INC169-191822-
/O.CAN.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Wabash IN-
113 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABASH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4085 8563 4099 8563 4100 8535 4087 8535
4078 8543
TIME...MOT...LOC 1812Z 273DEG 25KT 4091 8552
$$
INC069-191845-
/O.CON.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
113 PM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR NORTHERN HUNTINGTON COUNTY...
At 112 PM EST, a severe thunderstorm was located over Huntington,
moving east at 30 mph.
HAZARD...Quarter size hail. This storm may produce large amounts of
small hail that may accumulate on roads, resulting in
slippery conditions.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Huntington, Andrews, Roanoke, Bowerstown, Bippus, Mahon, Bracken, and
Goblesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.
&&
LAT...LON 4085 8563 4099 8563 4100 8535 4087 8535
4078 8543
TIME...MOT...LOC 1812Z 273DEG 25KT 4091 8552
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hammer784
WWUS53 KIWX 191823
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
123 PM EST Thu Feb 19 2026
INC069-191845-
/O.CON.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
123 PM EST Thu Feb 19 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR NORTHEASTERN HUNTINGTON COUNTY...
At 122 PM EST, a severe thunderstorm was located near Huntington,
moving east at 25 mph.
HAZARD...Quarter size hail. This storm is producing large amounts of
small hail which may accumulate on roadways, possibly
resulting in slippery conditions.
SOURCE...Broadcast media. Quarter sized hail was reported in
Huntington with this storm.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Huntington, Roanoke, Bowerstown, and Mahon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.
&&
LAT...LON 4088 8554 4095 8555 4097 8535 4087 8535
4081 8541
TIME...MOT...LOC 1822Z 273DEG 23KT 4090 8545
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hammer205
WWUS53 KIWX 191841
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
141 PM EST Thu Feb 19 2026
INC069-191851-
/O.EXP.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
141 PM EST Thu Feb 19 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGTON COUNTY
WILL EXPIRE AT 145 PM EST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, large amounts of small hail will
still occur with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Northern Indiana.
&&
LAT...LON 4088 8554 4095 8555 4097 8535 4087 8535
4081 8541
TIME...MOT...LOC 1841Z 273DEG 25KT 4089 8532
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 12:32 PM EST, 26 minutes earlier. Its key messages:
- Highs in the 60s today are within 5 degrees of record levels.
- Showers and a few thunderstorms are expected this evening. The main threat will be locally gusty winds and small hail.
- Cooler air arrives Friday with snow becoming more likely, especially by Sunday morning.
Area forecast discussion, Feb 19, 12:32 PM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1232 PM EST Thu Feb 19 2026
.KEY MESSAGES...
- Highs in the 60s today are within 5 degrees of record levels.
- Showers and a few thunderstorms are expected this evening. The
main threat will be locally gusty winds and small hail.
- Cooler air arrives Friday with snow becoming more likely,
especially by Sunday morning.
&&
.UPDATE...
Issued at 818 AM EST Thu Feb 19 2026
First round of storms this morning weakened and are pushing
northward in conjunction with the 925 mb theta-e gradient.
Earlier runs of the HRRR pointed to some initiation in our west
as a wave invigorates overhead later this morning into midday so
we'll be watching that. Should storms erupt in that environment,
there would only be a couple hundred Joules of MUCAPE to work
with and there may be some pockets of 30 kts of shear. The
environment is probably going to take some time to rebuild and
so more current runs of the HRRR have been just more keen on
reigniting storms between 20 and 00z later this afternoon as the
better forcing arrives. Better MUCAPE (500 to 1000 J/kg) are
expected to exist at that time with a better area of 30+ kts of
effective shear returning as well. Still this afternoon's window
looks to be the main window for severe weather as long as
something doesn't fire during the midday time frame and leave
behind a worked over environment or debris clouds. Hail and wind
would be the main threats with the afternoon storms should they
materialize, but a tornado cannot be ruled out especially with
various boundaries laid out.
&&
.DISCUSSION...
Issued at 159 AM EST Thu Feb 19 2026
One last day of much above normal temperatures in this stretch
of warmth within a southwesterly flow aloft as a trough pushes
southeasterly into the region with highs today in the mid 50s to
mid 60s for southern portions of our CWA. A few convective
showers with a few rumbles of thunder will be possible this
morning especially over our southwestern and southern portions
of the CWA but the better chances for thunderstorms will be
later this afternoon into the evening hours as the better lift
associated with the trough pushes into the area. Current 07z
regional radar imagery does have a couple of thunderstorms
developing over central IL over Vermilion and Champaign
Counties. These will slowly push to the northeast into our
southwestern counties over the next several hours this morning.
Current dew points over the area are in the low 30s but we will
see an influx in moisture pushing northward into the area today
with dew points increasing into the mid 50s especially for our
southern tier of counties later this afternoon.
SPC currently has a majority of our CWA under a marginal risk
for severe thunderstorms for their latest Day 1 convective
outlook. There is also a fairly small sliver of slight risk in
place for our most southern tier of counties. The main threats
will be gusty outflow winds, small hail, and even a tornado or
two would be possible. The one limiting factor seems to be the
instability as surface based CAPE is very limited but the
MUCAPE values are around 300-450 J/Kg. Bulk shear values will be
sufficient for some organization with 35 to 45 knot values. The
most likely time for any strong to severe thunderstorms will be
from about 3 PM to 9 PM EST.
Colder temperatures will begin to push into the region from the
northwest on Friday and highs will only get into the low 40s to
low 50s for our far southeastern portion of the area. Lows by
Saturday morning will get back down into the low 30s to upper
20s. Light rain showers mainly north of US-30 will begin to
change over to snow showers by Friday evening. High temperatures
over the weekend will remain in the low to mid 30s with lows in
the upper 20s each morning. Another trough will move through
late Saturday through Sunday and will bring another chance for
snow showers across the area. This will also bring another
reinforcing shot of colder air for Monday with highs in the
lower 30s and low temperatures on Monday and Tuesday mornings
only in the low 20s to upper teens. Of course, this will not
seem so bad compared to the very cold we had at the beginning of
the month. Broad ridging across the central CONUS will begin to
push eastward into the region once again by Tuesday and we will
see another warming trend into the middle of next week with
highs warming into the mid and upper 40s with a few locations
near 50 degrees on Wednesday and Thursday. Chances for more
rainfall will increase for the end of next week with another
trough making residence over the Great Lakes region.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1224 PM EST Thu Feb 19 2026
Round 2 of convection slowly winding down with clearing now
observed at KSBN which is likely to persist through 00Z. KFWA is
on the edge of the stratus deck and may very well remain firmly
entrenched in it for a while. A lone thunderstorm was west of
KFWA moving ENE. NE winds ahead of the storm suggests it may
weaken with time, but can't rule out a brief impact with some
lightning. Kept a prob30 for a shower but left mention of
thunder out for now.
An arc of showers and maybe some storms will sweep SW to NE
across the area near/after 00Z. Strongest storms should remain
well south of both sites. A strong cold front arrives towards
12Z with a shift to SW winds and rapid increase in wind gusts
with peak winds in the 15-21Z time frame of 35 kts or locally
more possible.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/
Friday for INZ005>009-012>015-017-018-020-022>027-032>034-
103-104-116-203-204-216.
OH...Wind Advisory from 7 AM to 7 PM EST Friday for OHZ001-002-004-
005-015-016-024-025.
MI...Wind Advisory from 7 AM to 7 PM EST Friday for MIZ078>081-177-
277.
MARINE...None.
&&
UPDATE...Roller
DISCUSSION...Andersen
AVIATION...FisherHazardous weather outlook, Feb 19, 4:38 AM EST, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 438 AM EST Thu Feb 19 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-200945- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 438 AM EST Thu Feb 19 2026 /338 AM CST Thu Feb 19 2026/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. A few strong to severe storms are possible this morning and again this afternoon and into the evening, especially south of US-30. Wind gusts and hail would be the primary concerns in any storms, although a tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Slick and hazardous road conditions will be possible due to light snow showers on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Andersen
In the hours before
Special weather statement, Feb 19, 10:46 AM EST, 2 hours 12 minutes before
Special Weather Statement National Weather Service Northern Indiana 1046 AM EST Thu Feb 19 2026 INZ005-014-116-191615- Marshall IN-Northern Kosciusko IN-Elkhart IN- 1046 AM EST Thu Feb 19 2026 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ELKHART... NORTHWESTERN KOSCIUSKO AND EAST CENTRAL MARSHALL COUNTIES THROUGH 1115 AM EST... At 1045 AM EST, Doppler radar was tracking a strong thunderstorm near Bourbon, or near Nappanee, moving northeast at 30 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Nappanee, Milford, Locke, Southwest, Foraker, Gravelton, and Hastings. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4129 8606 4138 8614 4157 8592 4139 8576 TIME...MOT...LOC 1545Z 229DEG 27KT 4136 8604 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH FISHER
Special weather statement, Feb 19, 10:47 AM EST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1047 AM EST Thu Feb 19 2026
INZ013-015-191615-
Fulton IN-Pulaski IN-
1047 AM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FULTON AND
NORTHEASTERN PULASKI COUNTIES THROUGH 1115 AM EST...
At 1047 AM EST, Doppler radar was tracking a strong thunderstorm over
Winamac, moving east at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Winamac, Ripley, Kewanna, Leiters Ford, Bruce Lake Station, Delong,
Lake Bruce, Vanmeter Park, Star City, and Lawton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4117 8637 4117 8634 4097 8633 4097 8665
4110 8667
TIME...MOT...LOC 1547Z 260DEG 21KT 4106 8656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
FISHERLocal storm report, Feb 19, 11:02 AM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1102 AM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM Hail 1 N Wabash 40.82N 85.83W
02/19/2026 M1.50 Inch Wabash IN Emergency Mngr
Completely covered the ground with stones
ranging from half to 1.5 inch in diameter.
&&
CRLocal storm report, Feb 19, 11:03 AM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1103 AM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM Hail Roann 40.91N 85.92W
02/19/2026 E1.00 Inch Wabash IN Emergency Mngr
streets and lawns were covered in stones
ranging up to 1 inch in diameter.
&&
CRLocal storm report, Feb 19, 11:09 AM EST, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1109 AM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM Tstm Wnd Gst 2 NW Benton 41.53N 85.78W
02/19/2026 M67 MPH Elkhart IN ASOS
ASOS station KGSH Goshen.
&&
CRSpecial weather statement, Feb 19, 12:34 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1234 PM EST Thu Feb 19 2026
INZ017-024-191800-
Wabash IN-Whitley IN-
1234 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WABASH AND SOUTHWESTERN
WHITLEY COUNTIES THROUGH 100 PM EST...
At 1233 PM EST, Doppler radar was tracking a strong thunderstorm near
North Manchester, moving east at 20 mph.
HAZARD...Half inch hail. This storm may produce large amounts of
small hail that may accumulate on roads, resulting in
slippery conditions.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
North Manchester, Roann, Liberty Mills, Ijamsville, Laketon, and
Urbana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4088 8594 4104 8594 4105 8570 4105 8568
4107 8568 4107 8563 4100 8563 4100 8564
4087 8564
TIME...MOT...LOC 1733Z 266DEG 19KT 4096 8588
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:37 AM EST | Severe Thunderstorm Warning | IWX | Cass, White | 38 min |
| Feb 19, 4:13 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 47 min |
| Feb 19, 4:41 AM EST | Special Weather Statement | IWX | Pulaski | 34 min |
| Feb 19, 4:58 AM EST | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 32 min |
| Feb 19, 5:20 AM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko | 25 min |
| Feb 19, 5:24 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash, Whitley | 51 min |
| Feb 19, 5:29 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 31 min |
| Feb 19, 5:45 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash | 30 min |
| Feb 19, 5:56 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Whitley | 49 min |
| Feb 19, 6:42 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 33 min |
| Feb 19, 9:36 AM EST | Special Weather Statement | IWX | Cass | 24 min |
| Feb 19, 9:46 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton | 29 min |
| Feb 19, 9:50 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 25 min |
| Feb 19, 10:11 AM EST | Severe Thunderstorm Warning | IWX | Pulaski | 34 min |
| Feb 19, 10:46 AM EST | Special Weather Statement | IWX | Elkhart | 29 min |
| Feb 19, 10:47 AM EST | Special Weather Statement | IWX | Pulaski | 28 min |
| Feb 19, 12:34 PM EST | Special Weather Statement | IWX | Wabash | 26 min |
| Feb 19, 1:32 PM EST | Special Weather Statement | IWX | Huntington | 28 min |
| Feb 19, 1:39 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more | 29 hr |
| Feb 19, 1:50 PM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.